Well-distributed sequences
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France no. 25  (1971), p. 39-43
@incollection{MSMF_1971__25__39_0,
     author = {Cigler, Johann},
     title = {Well-distributed sequences},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     pages = {39-43},
     zbl = {0218.10068},
     mrnumber = {51 \#401},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1971__25__39_0}
}
Cigler, J. Well-distributed sequences, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 39-43. doi : 10.24033/msmf.32. http://www.numdam.org/item/MSMF_1971__25__39_0/

[1] Der individuelle Ergodensatz in der Theorie der Gleichverteilung mod 1, J. Reine angew. Math. 205, (1960), 9I-I00. | MR 31 #1241 | Zbl 0131.29301

[2] Einige Fragen der Theorie der Gleichverteilung, Colloquium "Gelÿkverdeling", 55-70, Math. Centrum 1969.

[3] A characterization of well-distributed sequences, Compositio Math. I7, (1967), 263-267. | Numdam | Zbl 0139.27801

[4] Some remarks on the distribution mod 1 of tempered sequences, Nieuw Archief voor Wiskunde I6 (1968), I94-I96. | Zbl 0167.32102

[5] On a theorem of H. Weyl, Compositio Math. 2I (1969), I5I-I54.